MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter
Catalog Number 1758SI16
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that immediately after placement the foley catheter water could not be injected even after inserting the syringe, and then the valve came off.
 
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24918008
Report Number1018233-2026-02574
Device Sequence Number10564957
Product Code EZL
UDI-Device Identifier00801741025228
UDI-Public(01)00801741025228(11)250211(17)291231(10)NGKN0606
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI16
Device Lot NumberNGKN0606
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/10/2026
Not provided
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/17/2026
09/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown